# SDR 2005UALA00749

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 49,104 hours, 26,885 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 15-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EEL FLOOR LIGHTING ROWS 15-21 INOPERATIVE.  REPLACED CABLE AND SECURED TRACKS.  REPLACED CABLE AND SECURED TRACKS.
